# SDR TWAA9806011

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND BULGES IN SKIN AT STATION 607, LONGERON 26L TO 26R.  INSTALLED NEW SKIN PANEL PER SRM 51-01 PAGE 1 PARA C.  (M)
